| Catalog Number |
305541 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd¿ allergy syringe had a malformed plunger.No serious injury reported.The following information was provided by the initial reporter: some of the plungers were malformed.
Additional Manufacturer Narrative
Device evaluated by mfr: a sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: photos and (1195) 1ml, 10mm, 27g bd allergy syringes (1125 in sealed trays, 70 in open trays) were received along with the reported complaints of plunger rod broken/damaged.The investigating team has used the photos and samples of item #305541 and lot #2011725 for investigating the reported defect.The photos and thirty out of 1195 returned syringes were examined and no damaged plunger rod were observed.A review of the device history record was completed for batch #2011725.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issues are unconfirmed.
Event or Problem Description